Advertisement

Convolution Identities on the Apostol–Hermite Base of Two Variables Polynomials

  • Abdelmejid BayadEmail author
  • Yilmaz Simsek
Original Research
  • 172 Downloads

Abstract

In this paper, we introduce a linear differential operator and investigate its fundamental properties. By means of this operator we derive convolution identities for Apostol–Hermite base two variables polynomials. These identities extend the Euler’s identities for the sums of product for the two variables Hermite base Apostol–Bernoulli and Apostol–Euler polynomials. Applying this differential operator to some specials functions, we obtain interesting identities and formulae involving the two variables Hermite base Apostol–Bernoulli and two variables Hermite base Apostol–Euler polynomials arising from the \(\lambda \)-Stirling numbers and two variables Hermite–Kampé de Fériet polynomials.

Keywords

Convolution sums Apostol\(-\)Hermite polynomials Hermite\(-\)Kampé de Fériet \(\lambda \)-Stirling numbers 

Notes

Acknowledgments

The first Author was supported by Laboratoire d’Analyse et probalités du département de mathématiques de l’université d’Evry, and the second Author was supported, by the Scientific Research Project Administration of Akdeniz University.

References

  1. 1.
    Bretti, G., Ricci, P.E.: Multidimensional extensions of the Bernoulli and Appell polynomials. Taiwan. J. Math. 8, 415–428 (2004)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Carlitz, L.: The product of two Eulerian polynomials. Math. Mag. 23, 247–260 (1959)CrossRefGoogle Scholar
  3. 3.
    Carlitz, L.: Note on the integral of the product of several Bernoulli polynomials. J. Lond. Math. Soc. 34, 361–363 (1959)CrossRefzbMATHGoogle Scholar
  4. 4.
    Comtet, L.: Advanced combinatorics. Reidel, Dordrecht (1974)CrossRefzbMATHGoogle Scholar
  5. 5.
    Davis, B., Sitaramachandrarao, A.: Some identities involving the Riemann zeta function II. Indian J. Pure Appl. Math. 17, 1175–1186 (1986)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Dilcher, K.: Sums of products of Bernoulli numbers. J. Number Theory 60, 23–41 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Eie, M.: A note on Bernoulli numbers and Shintani generalized Bernoulli polynomials. Trans. Am. Math. Soc. 348, 1117–1136 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Kamano, K.: Sums of products of hypergeometric Bernoulli numbers. J. Number Theory 130, 2259–2271 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Kim, M.-S.: A note on sums of product of Bernoulli numbers. Appl. Math. Lett. (2010). doi: 10.1016/j.aml.2010.08.014
  10. 10.
    Kim, T., Adiga, C.: Sums of products of generalized Bernoulli numbers. Int. Math. J. 5, 1–7 (2004)MathSciNetGoogle Scholar
  11. 11.
    Kim, M.-S., Hu, S.: Sums of products of Apostol–Bernoulli numbers. Ramanujan J. 28(1), 113–123 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Luo, Q.-M., Srivastava, H.M.: Some generalizations of the Apostol–Genocchi polynomials and the Stirling numbers of the second kind. Appl. Math. Comput. 217, 5702–5728 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Miki, H.: A relation between Bernoulli numbers. J. Number Theory 10, 297–302 (1978)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Petojevic, A., Srivastava, H.M.: Computation of Euler’s type sums of the products of Bernoulli numbers. Appl. Math. Lett. 22, 796–801 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Sankaranarayanan, A.: An identity involving Riemann zeta function. Indian J. Pure Appl. Math. 18, 794–800 (1987)zbMATHMathSciNetGoogle Scholar
  16. 16.
    Satoh, J.: Sums of products of two \(q\)-Bernoulli numbers. J. Number Theory 74, 173–180 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Srivastava, H.M.: Some generalizations and basic (or \(q\)-) extensions of the Bernoulli, Euler and Genocchi polynomials. Appl. Math. Inf. Sci. 5, 390–444 (2011)MathSciNetGoogle Scholar
  18. 18.
    Sun, Z.-W., Pan, H.: Identities concerning Bernoulli and Euler polynomials. Acta Arith. 125(1), 21–39 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Zhang, W.P.: On the several identities of Riemann zeta-function. Chin. Sci. Bull. 22, 1852–1856 (1991)Google Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2013

Authors and Affiliations

  1. 1.Département de mathématiquesUniversité d’Evry Val d’EssonneEvry CedexFrance
  2. 2.Department of Mathematics, Faculty of Arts and ScienceUniversity of AkdenizAntalyaTurkey

Personalised recommendations